Translator Disclaimer
2016 Canonical Bases for Subspaces of a Vector Space, and 5-Dimensional Subalgebras of Lie Algebra of Lorentz Group
Uladzimir Shtukar
J. Gen. Lie Theory Appl. 10(1): 1-6 (2016). DOI: 10.4172/1736-4337.1000243

Abstract

Canonical bases for subspaces of a vector space are introduced as a new effective method to analyze subalgebras of Lie algebras. This method generalizes well known Gauss-Jordan elimination method.

Citation

Download Citation

Uladzimir Shtukar. "Canonical Bases for Subspaces of a Vector Space, and 5-Dimensional Subalgebras of Lie Algebra of Lorentz Group." J. Gen. Lie Theory Appl. 10 (1) 1 - 6, 2016. https://doi.org/10.4172/1736-4337.1000243

Information

Published: 2016
First available in Project Euclid: 3 February 2017

zbMATH: 06685547
MathSciNet: MR3652755
Digital Object Identifier: 10.4172/1736-4337.1000243

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.10 • No. 1 • 2016
Back to Top